BibTeX record journals/em/RubinS01

download as .bib file

@article{DBLP:journals/em/RubinS01,
  author       = {Karl Rubin and
                  Alice Silverberg},
  title        = {Rank Frequencies for Quadratic Twists of Elliptic Curves},
  journal      = {Exp. Math.},
  volume       = {10},
  number       = {4},
  pages        = {559--569},
  year         = {2001},
  url          = {https://doi.org/10.1080/10586458.2001.10504676},
  doi          = {10.1080/10586458.2001.10504676},
  timestamp    = {Thu, 09 Jul 2020 22:57:12 +0200},
  biburl       = {https://dblp.org/rec/journals/em/RubinS01.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}